# SDR R61A201806080711

- Difficulty date: June 8, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 11,699 hours, 7,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17029704001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,699 hours, 7,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY MAINTENANCE VISIT, MAINT FOUND FWD FUSELAGE FLOOR FR19 LT OUTBOARD WINDSCREEN MOUNT CORRODED BEYOND ALLOWABLE LIMITS.  LOCATED, DRILLED, AND INSTALLED NEW WINDSCREEN MOUNT IAW SRM 51-40-02, 51-40-03, AND 51-43-03.
